# SDR ASOA2015012312072

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,479 hours, 20,530 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER SERVICE DOOR IN GALLEY INOPERATIVE.  WHEN TESTED, CABIN EMERGENCY LIGHTS.  SECURED GROUND AT GROUND TERMINAL FOR SERVICE DOOR EXIT LIGHT DS52.  IAW AMM 33-51-05 , ALL CHECKS GOOD.   PLACARD REMOVED, DEFER CLEARED.
